Alert archive / North Dakota / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 50, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jun 13, 2012, 5:17 PM MDT for Dunn County, Mercer County, North Dakota. It was in force for 58 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2012, 5:17 PM MDT (23:17 UTC)
- Expired
- Jun 13, 2012, 6:15 PM MDT
- In force
- 58 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Dunn County, ND, Mercer County, ND
The radar
The Bismarck radar (KBIS), 130 km from the middle of the area, began a volume at 23:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 5:33 PM MDT | HAIL 0.75 | Halliday, ND | MODERATE HAIL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 13, 2:26 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 11.3 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1191 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- -14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
302
WUUS53 KBIS 132317
SVRBIS
NDC025-057-140015-
/O.NEW.KBIS.SV.W.0050.120613T2317Z-120614T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
517 PM MDT WED JUN 13 2012
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN MERCER COUNTY IN SOUTH CENTRAL NORTH DAKOTA
CENTRAL DUNN COUNTY IN SOUTHWEST NORTH DAKOTA
* UNTIL 615 PM MDT/715 PM CDT/
* AT 513 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES
SOUTHEAST OF MANNING...OR 22 MILES NORTH OF DICKINSON...AND MOVING
NORTHEAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
MARSHALL...HALLIDAY...DODGE...TWIN BUTTES...GOLDEN VALLEY...ZAP AND
BEULAH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...TAKE SHELTER IN A STURDY
BUILDING...AND STAY AWAY FROM WINDOWS.
VERY HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4757 10220 4757 10210 4756 10202 4753 10202
4754 10197 4726 10167 4704 10264 4722 10280
TIME...MOT...LOC 2317Z 244DEG 25KT 4719 10261
WIND...HAIL 60MPH 1.00IN
$$
KINNEY4 follow-up statements
966
WWUS53 KBIS 132331 RRA
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
631 PM CDT WED JUN 13 2012
NDC025-057-140015-
/O.CON.KBIS.SV.W.0050.000000T0000Z-120614T0015Z/
MERCER ND-DUNN ND-
531 PM MDT WED JUN 13 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL DUNN
AND NORTHWESTERN MERCER COUNTIES UNTIL 615 PM MDT/715 PM CDT/...
AT 530 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
HALLIDAY...OR 36 MILES NORTHEAST OF DICKINSON...MOVING NORTHEAST AT
30 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
HALLIDAY NOW.
DODGE AROUND 545 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
VERY HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4757 10220 4757 10210 4756 10202 4753 10202
4754 10197 4726 10167 4704 10264 4722 10280
TIME...MOT...LOC 2331Z 244DEG 25KT 4732 10236
WIND...HAIL 60MPH 1.00IN
$$
KINNEY563
WWUS53 KBIS 132353
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
653 PM CDT WED JUN 13 2012
NDC025-057-140015-
/O.CON.KBIS.SV.W.0050.000000T0000Z-120614T0015Z/
MERCER ND-DUNN ND-
653 PM CDT WED JUN 13 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
DUNN AND NORTHWESTERN MERCER COUNTIES UNTIL 715 PM CDT/615 PM MDT/...
AT 648 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
DODGE...OR 44 MILES NORTHEAST OF DICKINSON...MOVING NORTHEAST AT 30
MPH.
LOCATIONS IMPACTED INCLUDE...
GOLDEN VALLEY...ZAP AND BEULAH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
VERY HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4757 10219 4756 10216 4757 10215 4756 10202
4753 10202 4754 10197 4726 10167 4709 10243
4737 10256
TIME...MOT...LOC 2353Z 244DEG 25KT 4739 10216
WIND...HAIL 60MPH 1.00IN
$$
KINNEY962
WWUS53 KBIS 140003
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
703 PM CDT WED JUN 13 2012
NDC025-057-140015-
/O.CON.KBIS.SV.W.0050.000000T0000Z-120614T0015Z/
MERCER ND-DUNN ND-
703 PM CDT WED JUN 13 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
DUNN AND NORTHWESTERN MERCER COUNTIES UNTIL 715 PM CDT/615 PM MDT/...
AT 600 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6
MILES SOUTH OF DODGE...OR 35 MILES NORTHEAST OF DICKINSON...MOVING
NORTHEAST AT 30 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
GOLDEN VALLEY AROUND 715 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
VERY HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4739 10237 4757 10219 4756 10216 4757 10215
4756 10202 4753 10202 4754 10197 4726 10167
4712 10231
TIME...MOT...LOC 0003Z 244DEG 25KT 4723 10220
WIND...HAIL 60MPH 1.50IN
$$
SAVADEL673
WWUS53 KBIS 140012
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
712 PM CDT WED JUN 13 2012
NDC025-057-140022-
/O.EXP.KBIS.SV.W.0050.000000T0000Z-120614T0015Z/
MERCER ND-DUNN ND-
712 PM CDT WED JUN 13 2012
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL DUNN AND
NORTHWESTERN MERCER COUNTIES IS BEING REISSUED...
PLEASE REFER TO THAT BULLETIN FOR THE LATEST SEVERE WEATHER
INFORMATION.
LAT...LON 4739 10237 4757 10219 4756 10216 4757 10215
4756 10202 4753 10202 4754 10197 4726 10167
4712 10231
TIME...MOT...LOC 0012Z 264DEG 40KT 4721 10197
$$
KINNEYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 4:27 PM MDT, 50 minutes earlier.
Area forecast discussion, Jun 13, 4:27 PM MDT, 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 527 PM CDT WED JUN 13 2012 .DISCUSSION... QUICK UPDATE TO EXPAND SEVERE THUNDERSTORM WATCH 386 ACROSS THE NORTH PER COORDINATION WITH SPC AND ONGOING CONVECTIVE TRENDS AS OF 2220 UTC. SOME CONVECTIVE INHIBITION REMAINS IN PLACE ACROSS THE SOUTHWEST AND SOUTH CENTRAL...WHICH IS LIMITING THE STRENGTH OF THE THUNDERSTORMS ALONG THE SOUTHERN END OF THE LINE. HOWEVER...WITH THE ARRIVAL OF THE UPPER LEVEL WAVE AND ONSET OF THE LOW LEVEL JET...CONVECTION SHOULD INCREASE FOR THESE AREAS. && .AVIATION... ADDED THUNDERSTORMS TEMPO GROUPS TO KDIK...KMOT...KBIS AND KJMS BASED UPON THE LATEST OBSERVED RADAR TRENDS THOUGH 22 UTC. SOME THUNDERSTORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. IFR CONDITIONS IN THUNDERSTORMS WITH HEAVY RAIN WILL BE POSSIBLE AT KJMS BETWEEN THE 08-11 UTC TIME FRAME. STRONG WESTERLY WINDS WITH GUSTS TO 30 KTS ARE POSSIBLE AT ALL TAF SITES ON THURSDAY...WITH SCATTERED SHOWERS ACROSS NORTHWEST NORTH DAKOTA. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE/AVIATION...AYD
Hazardous weather outlook, Jun 13, 4:35 PM MDT, 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 535 PM CDT WED JUN 13 2012 NDZ025-037-047-048-050-051-142245- FOSTER-STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY- 535 PM CDT WED JUN 13 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NORTH DAKOTA. .DAY ONE...TONIGHT THUNDERSTORMS ARE LIKELY ACROSS THE JAMES RIVER VALLEY TONIGHT. SOME STORMS MAY BE STRONG TO SEVERE WITH LARGE HAIL...DAMAGING WINDS AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE FOR THUNDERSTORMS EVERY DAY THROUGH TUESDAY. SOME STORMS MAY BECOME SEVERE...BUT TIMING OF SEVERE WEATHER IS UNCERTAIN. THE BEST CHANCES FOR SEVERE THUNDERSTORMS LOOK TO BE THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT NDZ002>005-010>013-018>023-031>036-040>046-142245- BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE- DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-GOLDEN VALLEY-BILLINGS- STARK-MORTON-BURLEIGH-KIDDER-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS- SIOUX-EMMONS- 535 PM CDT WED JUN 13 2012 /435 PM MDT WED JUN 13 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT SCATTERED TO WIDESPREAD SEVERE THUNDERSTORMS ARE EXPECTED ACROSS MUCH OF CENTRAL AND SOUTHWEST NORTH DAKOTA THIS EVENING AND TONIGHT. LARGE HAIL...DAMAGING WINDS AND LOCALLY HEAVY RAINFALL WILL BE THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE FOR THUNDERSTORMS EVERY DAY THROUGH TUESDAY. SOME STORMS MAY BECOME SEVERE...BUT TIMING OF SEVERE WEATHER IS UNCERTAIN. THE BEST CHANCES FOR SEVERE THUNDERSTORMS LOOK TO BE THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS EVENING AND TONIGHT. NDZ001-009-017-142245- DIVIDE-WILLIAMS-MCKENZIE- 535 PM CDT WED JUN 13 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS FAR NORTHWEST NORTH DAKOTA THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE FOR THUNDERSTORMS EVERY DAY THROUGH TUESDAY. SOME STORMS MAY BECOME SEVERE...BUT TIMING OF SEVERE WEATHER IS UNCERTAIN. THE BEST CHANCES FOR SEVERE THUNDERSTORMS LOOK TO BE THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. AYD
In the hours before
Special weather statement, Jun 13, 4:25 PM MDT, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 525 PM CDT WED JUN 13 2012 NDZ018-033-132315- DUNN ND-STARK ND- 425 PM MDT WED JUN 13 2012 ...STRONG THUNDERSTORM MOVING TOWARDS DICKINSON... AT 420 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES WEST OF DICKINSON...MOVING NORTHEAST AT 35 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... DICKINSON... DICKINSON REGIONAL AIRPORT... HIRSCHVILLE... MARSHALL... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TWH/CWK
Special weather statement, Jun 13, 4:33 PM MDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 533 PM CDT WED JUN 13 2012 NDZ018-132315- DUNN ND- 433 PM MDT WED JUN 13 2012 ...STRONG THUNDERSTORM MOVING TOWARDS MANNING AND KILLDEER... AT 429 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 20 MILES NORTH OF DICKINSON...MOVING NORTHEAST AT 35 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MANNING... KILLDEER... DUNN CENTER... HALLIDAY... DODGE... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. HAMILTON/KING
Local storm report, Jun 13, 4:36 PM MDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
536 PM CDT WED JUN 13 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL 8 SE RAY 48.26N 103.04W
06/13/2012 E0.88 INCH WILLIAMS ND TRAINED SPOTTER
HAIL LASTED FOR 10 MINUTES
&&
HAMILTONSpecial weather statement, Jun 13, 4:43 PM MDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 543 PM CDT WED JUN 13 2012 NDZ001-132330- DIVIDE ND- 543 PM CDT WED JUN 13 2012 ...STRONG THUNDERSTORM JUST NORTH OF AMBROSE... AT 539 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES NORTHWEST OF CROSBY...MOVING NORTHEAST AT 35 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MAINLY RURAL AREAS OF EXTREME NORTHERN DIVIDE COUNTY. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. HAMILTON/KING
Special weather statement, Jun 13, 4:57 PM MDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 557 PM CDT WED JUN 13 2012 NDZ001-002-009-132345- BURKE ND-DIVIDE ND-WILLIAMS ND- 557 PM CDT WED JUN 13 2012 ...STRONG THUNDERSTORM MOVING TOWARDS NOONAN... AT 553 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 23 MILES SOUTHEAST OF CROSBY...MOVING NORTHEAST AT 35 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... NOONAN... LARSON... COLUMBUS... LIGNITE... FLAXTON... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. HAMILTON/KING
Special weather statement, Jun 13, 5:11 PM MDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 611 PM CDT WED JUN 13 2012 NDZ010-140000- MOUNTRAIL ND- 611 PM CDT WED JUN 13 2012 ...STRONG THUNDERSTORM MOVING TOWARDS STANLEY... AT 607 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 48 MILES EAST OF WILLISTON...MOVING NORTHEAST AT 45 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... ROSS... STANLEY... PALERMO... LOSTWOOD... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. HAMILTON/KING
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 4:08 PM MDT | Severe Thunderstorm Warning | BIS | Mountrail, Williams | 52 min |
| Jun 13, 4:09 PM MDT | Severe Thunderstorm Warning | BIS | Burke, Divide, Williams | 29 min |
| Jun 13, 5:01 PM MDT | Severe Thunderstorm Warning | BIS | Burke, Divide | 44 min |
| Jun 13, 5:28 PM MDT | Severe Thunderstorm Warning | BIS | Burke, Mountrail, Renville, Ward | 62 min |
| Jun 13, 5:51 PM MDT | Severe Thunderstorm Warning | BIS | Adams, Grant, Hettinger | 54 min |
| Jun 13, 5:57 PM MDT | Severe Thunderstorm Warning | BIS | Dunn, McLean, Mercer, Ward | 29 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.